# SDR 2006UALA01846

- Difficulty date: September 22, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 50,487 hours, 18,504 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 879 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 879 J-SECTION FRAME IS DAMAGED NEAR S21R.  MAJOR REPAIR ACCOMPLISHED AT STA 879 FRAME S-21R.  NEW FRAME INSTALLED.  THIS IS A 12 MONTH CF ITEM PENDING DTA FROM BOEING.
